| Catalog Number |
5100015270 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 3 events for the failure: detachment of device or device component.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 3 devices were received.Additional information 3 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99094.Supplemental rationale, corrected data: b5, h6, h11.3 previously reported events were included in this follow-up record.Product return status, 3 devices were received.Evaluation findings (results/components).2 devices: wear problem / housing.1 device: wear problem / housing, spring.Product disposition, 3 devices: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 3 events for the failure: detachment of device or device component.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.